# SDR MZZA98030

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6520827
- Condition: Corroded
- Location: Bs 415-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - BS 415- BS 420 RBL 60 WINDSCREEN TRACK BADLY CORRODED.  BLENDED BEYOND LIMIT IAW 53-10-2.  TRACK REPLACED IAW SRM 51-30-2.  (M)
